# SDR SIMA20130304002

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 28,999 hours, 26,379 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 9806 THE CREW REPORTED STRONG FUEL SMELL AFTER STARTING APU.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH ETN-EM-72-034.  PERFORMED ENGINE RUNS AND APU RUNS NO FUEL SMELL NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
